# SDR SWAA2016092608168

- Difficulty date: August 6, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 33,722 hours, 17,888 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: L1 Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK L1 WINDOW FRAME CRACKED AT UPPER OUTBOARD CORNER.    REPAIRED FRAME IAW ER AND EA.
